# SDR TRBA2009064SUP

- Difficulty date: May 26, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 25,028 hours, 28,280 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Departed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN PRESS CHECK ON F/O WINDOW, CAPT SIDE WINDOW BLEW OFF FROM FRAME.  REMOVED AND REPLACED CAPT SIDE WINDOW IAW JIC NR 56-12-00-RAI-10000.  AWAITING AML FOR PARTS INFO.
